# SDR CA990804034

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A24R
- Engine: Lyc IO360A1B
- Propeller: Mcauly 2D34C9
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Spar
- Part number: 16911000324
- Condition: Hole Oversized
- Location: Wing
- Part time: 2,269 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REQUIRED WASHERS NOT INSTALLED BETWEEN BUSHING AND FUSELAGE FITTING.  THIS ALLOWED BUSHING TO MOVE FORWARD.  BECAUSE THERE WAS NOT ENOUGH BEARING SURFACE, THIS ALLOWED BUSHING TO ENLARGE HOLE IN SPAR AND FILLER CAUSING CRACKS TO RADIATE FROM HOLE AND ALLOWING THE BOLT TO DAMAGE THE ASSOCIATED FILLER.  REPAIR APPROVAL 0-RA99-103 RECEIVED JULY 19,1999.
